# SDR CA981209001

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481017
- Condition: Failed
- Location: Nr 2 Engine
- Component: 3004322
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT SHUT DOWN NR 2 ENGINE DUE TO LOW OIL PRESSURE.  POST-FLIGHT INSPECTION FOUND OIL LEAKING FROM THE OIL PRESSURE TUBE AT THE C-FLANGE, WHEN THE ENGINE WAS BEING MOTORED.  THE OIL PRESSURE TUBES WERE REMOVED AND INSPECTED FOR DAMAGE. THE TUBES WERE REINSTALLED WITH NEW O-RINGS.  THE OIL SYSTEM WAS REPLENISHED AND THE ENGINE WAS RUN-UP SERVICEABLE.
